# SDR CA010118002

- Difficulty date: December 19, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 4,729 hours
- Engine: Garrtt TFE7312
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Condition: Bypassing
- Location: Rt Engine
- Part time: 530 hours, 949 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, RIGHT ENGINE FLAME OUT, SINGLE ENGINE APPROACH AND LANDING IN CYQB, NO DAMAGE TO AIRCRAFT, PASSENGERS UNHURT(5).1. CREW NOTICED RT FUEL PRESSURE RED ANNUNCIATOR, SWITCH BOOST PUMP ON  LIGHT OUT BUT ENGINE BEGAN SPOOL DOWN. 2. ENGINE FLAME OUT AT 10,000 FEET AGL. 3. UNEVENTFUL SINGLE ENGINE LANDING IN CYQB.INTERNAL BY-PASSINSIDE FCU CAUSED FUEL PRESURE DROP AT AROUND 50 PSI AT 18 PERCENT N2 (MIN. SHOULD BE 200 PSI). CAUSE UNKNOWN.
